PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995-1996 | 117 | 2 | 107-114
Tytuł artykułu

On Kato non-singularity

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
An exactness lemma offers a simplified account of the spectral properties of the "holomorphic" analogue of normal solvability.
Słowa kluczowe
Czasopismo
Rocznik
Tom
117
Numer
2
Strony
107-114
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-01-27
poprawiono
1995-08-18
Twórcy
autor
  • School of Mathematics, Trinity College, Dublin, Ireland, rharte@gauss.matem.unam.mx
  • Instituto de Matemáticas, Universidad Nacional Autónoma de México, México 04510 DF, Mexico
Bibliografia
  • [1] R. H. Bouldin, Closed range and relative regularity for products, J. Math. Anal. 61 (1977), 397-403.
  • [2] S. R. Caradus, Operator Theory of the Pseudoinverse, Queen's Papers in Pure and Appl. Math. 38, Queen's Univ., Kingston, Ont., 1974.
  • [3] I. Colojoară and C. Foiaş, Theory of Generalized Spectral Operators, Gordon and Breach, New York, 1968.
  • [4] J. K. Finch, The single-valued extension property on a Banach space, Pacific J. Math. 58 (1975), 61-69.
  • [5] K. H. Förster, Über die Invarianz einiger Räume, die zum Operator $T-λ A$ gehören, Arch. Math. (Basel) 17 (1966), 56-64.
  • [6] S. Goldberg, Unbounded Linear Operators, McGraw-Hill, New York, 1966.
  • [7] R. E. Harte, Invertibility and Singularity, Dekker, New York, 1988.
  • [8] R. E. Harte, Taylor exactness and Kato's jump, Proc. Amer. Math. Soc. 119 (1993), 793-801.
  • [9] T. Kato, Perturbation theory for nullity, deficiency and other quantities of linear operators, J. Anal. Math. 6 (1958), 261-322.
  • [10] K. B. Laursen and M. Mbekhta, Closed range multipliers and generalized inverses, Studia Math. 107 (1993), 127-135.
  • [11] K. B. Laursen and M. M. Neumann, Local spectral theory and spectral inclusions, Glasgow Math. J. 36 (1994), 331-343.
  • [12] W. Y. Lee, A generalization of the punctured neighborhood theorem, Proc. Amer. Math. Soc. 117 (1993), 107-109.
  • [13] M. Mbekhta, Généralisation de la décomposition de Kato aux opérateurs paranormaux et spectrales, Glasgow Math. J. 29 (1987), 159-175.
  • [14] M. Mbekhta, Résolvant généralisé et théorie spectrale, J. Operator Theory 21 (1989), 69-105.
  • [15] M. Mbekhta, Sur la théorie spectrale locale et limite des nilpotents, Proc. Amer. Math. Soc. 110 (1990), 621-631.
  • [16] M. Mbekhta, Local spectrum and generalized spectrum, ibid. 112 (1991), 457-463.
  • [17] M. Mbekhta et A. Ouahab, Opérateur s-régulier dans un espace de Banach et théorie spectrale, Publ. Inst. Rech. Math. Av. Lille 22 (1990), XII.
  • [18] V. Müller, On the regular spectrum, J. Operator Theory 31 (1995), 366-380.
  • [19] V. Rakočević, Generalized spectrum and commuting compact perturbations, Proc. Edinburgh Math. Soc. 36 (1993), 197-209.
  • [20] P. Saphar, Contribution à l'étude des applications linéaires dans un espace de Banach, Bull. Soc. Math. France 92 (1964), 363-384.
  • [21] C. Schmoeger, Ein Spektralabbildungssatz, Arch. Math. (Basel) 55 (1990), 484-489.
  • [22] C. Schmoeger, On isolated points of the spectrum of a bounded linear operator, Proc. Amer. Math. Soc. 117 (1993), 715-719.
  • [23] C. Schmoeger, On a generalized punctured neighborhood theorem in L(X), ibid. 123 (1995), 1237-1240.
  • [24] T. Starr and T. West, A positive contribution to operator theory, Bord na Mona Bull. 5 (1938), 6.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv117i2p107bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.